Approximate endpoint solutions for a class of fractional q-differential inclusions by computational results


Aydoğan S. M., Gomez Aguilar J. F., Baleanu D., Rezapour S., Samei M.

Fractals-Complex Geometry Patterns And Scaling In Nature And Society, vol.3, pp.1-22, 2020 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 3
  • Publication Date: 2020
  • Journal Name: Fractals-Complex Geometry Patterns And Scaling In Nature And Society
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Compendex, INSPEC, zbMATH, DIALNET, Civil Engineering Abstracts
  • Page Numbers: pp.1-22
  • Istanbul Technical University Affiliated: Yes